MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CENTURION Vision System, Accessory, Active Sentry Handpiece; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CENTURION Vision System, Accessory, Active Sentry Handpiece; Unit, phacofragmentation
Catalog Number 8065752914
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected information was provided in section b.2.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION Vision System, Accessory, Active Sentry Handpiece
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50100266
Report Number2028159-2026-01211
Device Sequence Number9803940
Product Code HQC
UDI-Device Identifier00380657529148
UDI-Public(01)00380657529148(17)320416(11)220419(10)14KT9J
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K161794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8065752914
Device Lot Number14KT9J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/24/2026
Date Device Manufactured04/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale